# SDR CALA2024010500042

- Difficulty date: January 5, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N66814
- Make and model: Boeing 737924ER
- Aircraft serial: 42745
- Aircraft time: 31,695 hours, 11,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: 1ab Fwd Seat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1AB FWD SEAT FLOOR PROX EMER LT INOP RELAMP NO HELP. R&R PROX EMER LT REF AMM 33-51-11. OPS CK GOOD. PENDING INSP. PARTS USED:  BR9644-11,QTY :1 ACP''D INSP OF EPL, OPS CHECK GOOD PER IDT LIST.
